Record number :
856870
Title of article :
Smooth representations of epi-Lipschitzian subsets of Rn Original Research Article
Author/Authors :
Bernard Cornet، نويسنده , , Marc-Olivier Czarnecki، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1999
Pages :
22
From page :
139
To page :
160
Keywords :
Epi-Lipschitzian , approximation , Smooth sets , Normal cone , generalized equations , Normal convergence , Representation
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Serial Year :
1999
Link To Document :
بازگشت